Yervoy tumor regression and now "flare up" after steroids

Posted By
7/10/2014 5:46pm
View other posts by
Activity
Replies: 0

Hoping someone could possibly shed light on this phenomenon. My dad has had 3 doses of Yervoy thus far and and the subcutaneous tumor on his back (growing right on the WLE scar), started regressing quite noticeably right after the second dose (turned purple and shrank considerably). 2 weeks ago he began suffering from watery diarrhea and was put on a course of steroids for 1 week. During the course of steroids, the tumor started growing and reddening again. Could this be an "ipi flare" or could the steroids possibly have counteracted the effects of the Yervoy?

He has a doc appt tomorrow for his 4th and final dose of Yervoy now that he is off of the steroids, but we are freaking out about the re-growth after such a promising start to this treatment.

Any input is greatly appreciated. Thank you in advance!